# SDR DL76S001531

- Difficulty date: August 12, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N117DL
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 44,503 hours, 21,713 cycles
- Engine: Ge CF680A2
- Engine time: 39,307 hours, 19,338 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 580328
- Condition: Leaking
- Location: Nr 2
- Part time: 39,307 hours, 19,338 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: C

## Discrepancy

FULL PWR TAKEOFF RIGHT AFTER LIFTOFF SMOKE FILLED THE ENTIRE AFT CABIN C ZONE AND SET OFF THE LAV SMOKE DETECTORS.  NO SOURCE COULD BE IDENTIFIED.  LAVS AND GALLEYS WERE CHECKED, SMOKE APPEARED TO BE UNIFORM THROUGHOUT THE CABIN IN C ZONE.  REPLACED NR 2 ENGINE.
